# SDR AWXA200600021

- Difficulty date: January 6, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 19,228 hours, 7,281 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: A12579
- Condition: Malfunctioned
- Location: R1 Door
- Part time: 9,876 hours, 3,607 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE R1 DOOR WAS DEPLOYED DURING CLEANING SERVICE, THE SLIDE DID NOT FULLY DEPLOY.  AIRCRAFT WAS FERRIED BACK TO PHX FOR REPAIR, R1 DOOR RESERVOIR BOTTLE WAS FOUND DEPLETED.  MAINTENANCE REMOVED AND REPLACED THE R1 SLIDE.  VENDOR TESTED THE UNIT AND WAS NOT ABLE TO CONFIRM FAULT. THE VENDOR REPAIRED GIRT, SLIDE PACKBOARD AND DECORATIVE COVER. VALVE OVERHAULED. REFILLED RESERVIOR ASSEMBLY, LEAK CHECKED. THE UNIT WAS REPAIRED AND RETURNED TO SERVICE IAW CMM 25-60-56 REV 11.
